# SDR FDEA202411301835

- Difficulty date: November 30, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A5377032020600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMPT UNDER FLOOR AREA LH SIDE PLATE CRACK AT S-43L~S-44L, FR21 POSITION. REPLACED FWD CGO COMPT UNDER FLOOR AREA LH SIDE PLATE AT S-43L~S-44L, FR21 POSITION   I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND 51-40-21-001, PARA.6, PAGE.7B-PAGE.23. THIS   REPAIR IS CLASSIFIED AS MINOR PER GMM 06-2-100.
